# SDR DALA2018121907293

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 57,953 hours, 32,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cockpit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT'S LIGHT INOP. CANISTER PART OF LIGHT SHORTS OUT AND SPARKS WHEN IT TOUCHES BARE CONNECTOR. FOUND HEAT SHRINK ON CAPTAINS GRIMES LIGHT CONNECTOR CUT EXPOSING TERMINAL. REMOVED AND INSTALLED NEW HEAT SHRINK PER SWPM CHAPTER 20. CKS GOOD.
